# SDR 04FDEA00079

- Difficulty date: January 8, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - OUTBOARD FLAP INBOARD HINGE BRACKET (WING SIDE) SIDE LINK CRACKED.  OUTBOARD FLAP INBOARD HINGE BRACKET (WING SIDE) SIDE LINK TENSION STRAP SUPPORT REMOVED AND REPLACED AS PER DAC SB57-10.
